Arkiv för Matematik

  • Ark. Mat.
  • Volume 26, Number 1-2 (1988), 55-65.

Some good unirational families of space curves

Mei-Chu Chang

Full-text: Open access

Note

Partially supported by a Rackham fellowship.

Article information

Source
Ark. Mat., Volume 26, Number 1-2 (1988), 55-65.

Dates
Received: 8 April 1986
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485897937

Digital Object Identifier
doi:10.1007/BF02386108

Mathematical Reviews number (MathSciNet)
MR948280

Zentralblatt MATH identifier
0678.14003

Rights
1988 © Institut Mittag-Leffler

Citation

Chang, Mei-Chu. Some good unirational families of space curves. Ark. Mat. 26 (1988), no. 1-2, 55--65. doi:10.1007/BF02386108. https://projecteuclid.org/euclid.afm/1485897937


Export citation

References

  • Barth, W., Hulek, K., Monads and moduli of vector bundles. Manuscr. Math. 25 (1978), 323–347.
  • Chang, M., Stable rank-2 reflexive sheaves on P3 with small c2 and applications. Trans. A.M.S. 284 (1984), 57–89.
  • Chang, M., Ran, Z., Unirationality of the moduli spaces of curves of genus ≦13. Invent. Math. 76 (1984), 41–54.
  • ——, The Kodaira dimension of the moduli space of curves of genus 15. J. Differential Geometry 24 (1986), 205–220.
  • Chang, M., Ran, Z., Deformations and smoothing of complete linear systems on reducible curves. Proceedings of Symposia in Pure Mathematics (1987).
  • Harris, J., Mumford, D., On the Kodaira dimension of the moduli space of curves. Invent. Math. 67 (1982), 23–97.
  • Lazarsfeld, R., Rao, P., Linkage of general curves of large degree. In: Algebraic Geometry—Open Problems. Lec. Notes in Math. 997 267–289 Berlin: Springer (1984).
  • Peskine, C., Szpiro, L., Liaison des varietés algébriques. Inv. Math. 26 (1974), 271–302.
  • Rao, P., Liaison among curves in P3. Inv. Math. 50 (1979), 205–217.
  • Sernesi, E., On the existence of certain families of curves. Inv. Math. 75 (1984), 25–57.
  • Sernesi, E., (to appear).